# SDR EIAA9673

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Corroded
- Location: Bs 756
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - BULKHEAD 756 UPPER T-CHORD CORRODED LBL 22 TO LBL 31.  FABRICATED AND INSTALLED BULKHEAD T-CHORD SECTION BS 756 LBL 22 TO LBL 31 PER SRM 53-01 FIG 2, 51-10-3 AND 53-14-3.  (M)
